# SDR 96ZZZX2881

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N121BE
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8004036
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5490105
- Condition: Departed
- Location: Cockpit Rt Side
- Part time: 1,919 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS THAT AT 27,000 FEET, RIGHT SIDE COPILOT'S SIDE WINDOW BLEW OUT.  PILOT FURTHER REPORTS THAT UNTIL THIS TIME, ALL SYSTEMS WERE NORMAL.  PILOT THEN RETURNED TO BASE WITHOUT FURTHER INCIDENT.  CAUSE FOR WINDOW FAILURE UNKNOWN.
